# SDR 02FDEA00155

- Difficulty date: February 21, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CHORD BS 1070 FLOORBEAM LBL 45, RBL 50, WL 200.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-30-2, 53-10-1 FIG 4 & 53-10-8 FIG 2.
